# SDR HEEA967009

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Noisy
- Location: Start Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START GENERATOR HAS HIGH PITCH SQUEAL WHEN RUNNING.
